# SDR USAA010443

- Difficulty date: April 24, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CORRODED .5 INCH AREA, STATION 639, STRINGER 17R.  REMOVED AND REPLACED WEB, SRM 51-10-2.  (M)
